Class Schedule: Friday and Saturday

On Friday, July 11th and Saturday, July 12th Colorado Burlesque Festival's amazing headliners, along with Denver's best, will be teaching everything you need to know to advance your performance skills! Whether you are just starting out or are a veteran performer, these workshops will help improve your stage skills, burlesque etiquette, dance, costume and general well being!

We will kick off the weekend with a FREE YOGA CLASS taught by Colorado Burlesque Festival producer Honey Touche on Friday, July 11th at 11:00 am!

All classes will be held in the conference room at the Marriott Residence Inn - Downtown Denver (2777 Zuni Street, Denver, CO 80211). Here are important things to know: 

 

Class Schedule: Friday, July 11th:

Honey Touche "Outlaw Yoga" **FREE** - Friday, 11:00 am - 12:00 pm (60-minutes) 

Outlaw Yoga is a movement towards a new way of practicing...a new way of being. Physically challenging and technically simple, Outlaw Yoga challenges you to make more than a habit of life, to connect to self and to purpose through intense physicality, to explore the power of presence in a contemporary, community setting – connecting to self, to others, and to your inner sense of service. Grace is gratitude personified, it is a choice and a discipline. Join Honey for a 60 minute high powered vinyasa flow, with some burlesque shimmies, bumps and grinds in between downward dogs. Today is a brand new day, lets celebrate together!

Lola Frost "The Slow Burn" - Friday, 12:15-1:15 pm (60-minutes)

Moving slowly is hard, it takes thought, confidence and a belief in the expression you are portraying to your audience. Be it on stage, in the bedroom or gliding down the street, you want your moves to shine with strength and grace. Part movement, part theory, this movement based class will take you through a warm up, a diverse and dynamic set of isolations, the art of self touch and exercises focused on connecting sensually with your audience, We will finish by applying them into a sensual choreography and playing with the slow burn until we ignite.
*Please wear yoga/dance clothes and bring water!

Lola Frost "Introduction to Chair Dance" - Friday, 1:30-2:30 pm (60-minutes) 

Learn the basics of Chair Dance in this sweet and sassy workshop. Starting from basic physicality and strength points you will build your confidence to attain grace and fluidity. In this comprehensive hour long workshop you will learn a solid structure that will allow you to have the confidence to start or improve your chair numbers on or off stage. Learn a set of basic but impactful moves that are an excellent foundation to any skill set, including pivots, leg work, going upside down, poses & transitions. We also cover the exercises that complement those moves for you to start building your strength to enable you to pull of this style with ease.
*Please wear dance/yoga gear including crops or leggings, no booty shorts sadly, as your bottom will stick to the chair.

Mr. Gorgeous "The Wonderful World of Spandex" - Friday, 2:45-4:15 pm (90-minutes) 

Join Spandexpert Mr. Gorgeous as he guides you through the wonderful world of Spandex. The course will cover the 101's of Spandex, including an in depth discussion of what variety of spandex is necessary for your project, how to sew it, stretch and non-stretch embellishment, care, and Spandex resources. You will also learn how to cover a bra and create a simple tube dress. By the end of this 90 minute workshop, you will have all the information needed to stretch your wings in fly with your spandex knowledge.

 

Saturday, July 12th

Vivienne VaVoom "Fan Dancing" - Saturday, 11:00-12:00 pm (60-minutes)

Learn to dance with fans! This hands-on instruction uses fans that I've created- known as 'fixed' fans. I'll explain the construction and walk you through basic movements and choreography. We'll also discuss non-fixed fans and how they differ from the fixed fans. Feel free to BYOFans if you have them! If not, there will be a couple sets you can borrow.

Orchid Mei "Burlesque Backstage - A Moderated Discussion on Etiquette" - Saturday, 12:15-1:15 pm (60-minutes) 

This one hour course tables topics regarding etiquette for burlesque performers before, during, and after they perform with the goal of creating a standard for performers in a positive environment. Integrating experiences from seasoned performers, producers, and audience members. Open to new performers, seasoned performers, and producers.

Sydni Deveraux "Cultivating Inner Showgirl: Goal Setting and Radical Life/Performance Transformation Tools!" - Saturday, 1:30-3:00 pm (90-minutes) 

Where do we start when we want to change our lives, our bodies, our minds, our health? How do we find the resources? What questions should we be asking? Learn a little about Sydni's transformation as she shares her information, asks you the right questions to get started and guides you as you create a plan that could radically change your life!

Sydni Deveraux "MAKE AN IMPRESSION: ENTRANCES, EXITS, AND MOVEMENT REFINEMENT" - Saturday, 3:15-4:15 pm (60-minutes)

From the moment you enter until the very last moment they see you leave you are on display. Explore how to take your act to the next level!

 

Guarantee your spot in class please pay via Paypal at this email address: This email address is being protected from spambots. You need JavaScript enabled to view it.
BE SURE TO INCLUDE YOUR NAME AND SPECIFY WHICH CLASS OR CLASSES you'd like to attend from the listing below!!! 

Email Signup